| Model Number |
M0063801070 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/08/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a segura hemisphere basket was used in the ureter during a transurethral lithotripsy (tul) procedure performed on (b)(6) 2021.During the procedure, a wire of the basket was torn.No part of the device detached inside the patient.Another segura basket was used to complete the procedure.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.
Additional Manufacturer Narrative
H10: block h2: additional information: e1 initial reporter address block h6: device code a0401 captures the reportable event of "wire of the basket was torn".Conclusion code d17 is being used in lieu of an adequate conclusion code for device not returned.Block h10: according to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
Event or Problem Description
It was reported to boston scientific corporation that a segura hemisphere basket was used in the ureter during a transurethral lithotripsy (tul) procedure performed on (b)(6), 2021.During the procedure, a wire of the basket was torn.No part of the device detached inside the patient.Another segura basket was used to complete the procedure.There were no patient complications as a result of this event.The patient's condition at the conclusion of the procedure was reported to be stable.